# SDR UPS05845658

- Difficulty date: October 11, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs710 L35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 SHEAR TIE AT STA 710 L35L IS CRACKED.  REMOVED SHEAR TIE AT STA 710 L35L IAW SRM 51-1-20D, FABRICATED AND INSTALLED SHEAR TIE AT STA 710 L35L IAW DWG 5750365, AND SRM 51-1-21D.
